answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2014-08-26 19:57:00

If you are taking antibiotics, and you got your period while being on the pill, you want to continue to take your pill. Keep in mind that being on antibiotics can lower the affect of the birth control pill.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Related Questions


Just continue taking your pills as normal.



You should continue taking the pill as scheduled regardless of any bleeding.


Yes continue taking your pills as normal. If this happens again perform a pregnancy test and see your DR about changing your BC pills.


If you get your period while on birth control, you should continue using your birth control as scheduled. Bleeding does not change the schedule for taking your pill or changing your patch or ring.


If you still have your period while starting the next pack of birth control, continue taking the pill as scheduled. If you are asking about the possibility of reducing the number of periods by taking one of the extended cycle pills, talk with your health care provider about your options.


You shouldn't get your period twice unless you've missed some pills and then continue taking them. If this has happened used a condom for 4 weeks. If not then see your Doctor.


Taking Orovite has absolutely nothing to do with your menstrual cycle. If your menstrual cycle is regular then it will continue to be regular while taking this.


No, you should continue taking the birth control pill as scheduled, regardless of any bleeding.



If you don't get your period while taking the pill, nothing happens and this is nothing to worry about. Many women find that their periods are lighter or disappear altogether when they are taking the pill.


Yes, continue taking your pills. Many woman stop menstruating while taking birth control pills. If you are questioning the possibility of pregnancy take a HPT (home pregnancy test), if it is negative you can be assured that you are not pregnant and the pill is working as it should.


Yes, take one pill every day as scheduled - skipping pills reduces the effectiveness.


Being that the antibotics may remove all the good bacteria in your stomach, it's best to eat yogurt to help replace that. If you do not, you could have diarrhea.


Keep taking your pills all in order-do not skip any active pills...did you miss any pills -sometimes that can cause you to start your period early...also-maybe put a call in to your doc- if you didn't miss any pills,you shouldn't start your period while still taking active pills


Continue taking your pills until you reach your non-hormone week. Do not stop taking them if your period started early! Start taking the next month on time. You probably started break through bleeding. If you are new to the pill, this should stop after a few months once your body adjusts.


Many women do not have monthly bleeding while on BCP - take a pregnancy test to be sure and continue taking The Pill as directed as long as it is negative.


let your period bleed for a while, and then when it's going away you could start taking the hormonal pills again. Try not to forget. Although apparently you only need 3 days of bleeding to be healthy and allow your cycle to keep moving even on the pill. So 3 days of period is enough.


Your period usually starts from Tuesday to Thursday after taking the reminder pills.


If you are taking a birth control pill with active and inactive pills, you should begin having your period while you are taking the inactive pills - usually 2-3 days into them. If you are taking seasonale, you will have 4 periods per year.


Yes it is a side effect of the pills suppressing ovulation - many woman have no period while taking the pill.


Whether to continue taking such medicine is something you need to discuss with your doctor since it's not good for the fetus at all but some women need it to be able to continue.


No, if you miss your period on the pill you should go see your doctor immediately.


If you had sex it is possible you are pregnant. The chance of getting pregnant on your period, while taking BCP is quite small.


Your period will stop while taking ibuprofen. It is not recommended, it can have serious side effects. I have been taking them because I have some health issues and my period was lasting more than a month at a time.Don't do it without consulting your doctor first!!!!



Copyright ยฉ 2021 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.